Uniqueness of an Equilibrium in Infinite-Horizon Economies Subject to Taxes and Externalities

Published

Journal Article

This paper verifies the uniqueness of an equilibrium for a class of stochastic infinite-horizon economies with capital that are subject to distortionary taxes or externalities. The proof develops the property of concavity for a nonlinear monotone operator whose fixed points correspond to equilibria. As the underlying monotone operator has been useful for establishing the existence of an equilibrium, and for computing an equilibrium, this approach also brings under one roof the study of existence, uniqueness, and approximation of an equilibrium in distorted economies. Journal of Economic Literature Classification Numbers: C60, H20. © 2000 Academic Press.

Full Text

Duke Authors

Cited Authors

  • Coleman, WJ

Published Date

  • January 1, 2000

Published In

Volume / Issue

  • 95 / 1

Start / End Page

  • 71 - 78

International Standard Serial Number (ISSN)

  • 0022-0531

Digital Object Identifier (DOI)

  • 10.1006/jeth.2000.2679

Citation Source

  • Scopus